Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I visited my derm today and was told my bloods are fine.

Have been on 40 mg per day for last 2 months and apart from dry lips no other side effects, have not even had to use moisturiser on skin yet.

Anyway derm gave me another 2 month course but raised the dosage to 60 mg per month for 2 months.

So I just wanted to ask what if anything to expect in the dosage increasing by 20 mg.

Thanks all for your help

Share this post


Link to post
Share on other sites

Not much of a difference. I did a 20mg increase (from 100mgs a day to 120mgs a day) and did not see a difference. Same side effects at 120mgs as they were at 100mgs.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×